# SDR CA190312016

- Difficulty date: March 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 10,939 hours
- Engine: Lyc LTS101700D2
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: UNKNOWN
- Condition: Making Metal
- Location: T/R Gearbox
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GEARBOX GENERATING METAL FLAKE. GEARBOX REPAIRED BY ORIGINAL EQUIPMENT MANUFACTURER WITHIN 8 HOURS. GEARBOX REMOVED AND RETURNED TO ORIGINAL EQUIPMENT MANUFACTURER COMPONENT SHOP FOR FURTHER INVESTIGATION AND REPAIR.
